Main Subjects = 40-XX Sequences, series, summability
Study on multi-order fractional differential equations via operational matrix of hybrid basis functions

Volume 43, Issue 2, April 2017, Pages 307-318

K. Maleknejad; K. Nouri; L. Torkzadeh

Approximation of an additive mapping in various normed spaces

Volume 41, Issue 5, October 2015, Pages 1213-1233

M. S. Shiri; H. Azadi Kenary

Application of measures of noncompactness to infinite system of linear equations in sequence spaces

Volume 41, Issue 2, April 2015, Pages 519-527

A. Alotaibi; M. Mursaleen; S. A. Mohiuddine

Continuous frames and g-frames

Volume 40, Issue 4, August 2014, Pages 1047-1055

S. H. Avazzadeh; R. A. Kamyabi Gol; R. Raisi Tousi

On $I$-statistical and $I$-lacunary statistical convergence of order $\alpha$

Volume 40, Issue 2, April 2014, Pages 459-472

Pratulananda Das; Ekrem Savas